MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® VIABAHN® Endoprosthesis with HEPARIN Bioactive Surface; Stent, Superficial Femoral Artery

W. L. Gore & Associates, Inc. GORE® VIABAHN® Endoprosthesis with HEPARIN Bioactive Surface; Stent, Superficial Femoral Artery
Catalog Number VBJR051002A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction

Brand Name
GORE® VIABAHN® Endoprosthesis with HEPARIN Bioactive Surface
Common Device Name
Stent, Superficial Femoral Artery
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Echo Ridge B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
genevieve
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50064114
Report Number2017233-2026-07833
Device Sequence Number16042520
Product Code NIP
UDI-Device Identifier00733132623914
UDI-Public(01)00733132623914(17)271118
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVBJR051002A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown